# SDR FDEA202107271872

- Difficulty date: July 27, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 72,519 hours, 27,091 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 149N6003
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMG BODY DOOR CRACKED AFT OF TANG REPAIRED LMG DOOR CRACKED AFT OF TANG IAW FEDEX B757 SRM: 52-80-02, 51-70-06-0G,  DWG #149N6003 AND AMM 51-21-00. MINOR REPAIR
